# SDR 99UAL900070

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOP AT MID LT LAV.  REPLACED EEL LIGHT ASSEMBLY, OPS CHECK OK.
